| Model Number |
MMT-523NAP |
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/31/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump alarmed no delivery, unexpected restart, memory corruption, and motor error.The customer was assisted with motor error troubleshooting.The customer¿s blood glucose level was 375mg/dl at the time of the call.The customer stated that the drive support cap appeared normal.The customer stated that the insulin pump was not exposed to high magnetic fields.The customer was assisted in clearing the alarm and the insulin pump was able to complete rewind.The customer reported a high blood glucose level of 513mg/dl during the no delivery and motor error.The customer treated with manual injection and insulin pump.The customer declined to troubleshoot for the other alarms.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Findings:a complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.